Alert archive / Arkansas / Tornado Warnings in 2010
Tornado Warning 89, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Sep 9, 2010, 5:46 PM CDT for Craighead County, Greene County, Lawrence County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2010, 5:46 PM CDT (22:46 UTC)
- Expired
- Sep 9, 2010, 6:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Craighead County, AR, Greene County, AR, Lawrence County, AR
The radar
The Memphis radar (KNQA), 106 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 729 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
017 WFUS54 KMEG 092246 TORMEG ARC031-055-075-092330- /O.NEW.KMEG.TO.W.0089.100909T2246Z-100909T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 546 PM CDT THU SEP 9 2010 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL CRAIGHEAD COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS... * UNTIL 630 PM CDT * AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR BONO...MOVING EAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONO... BROOKLAND...CROWLEYS RIDGE STATE PARK AND LAKE FRIERSON STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... .THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3613 9063 3588 9052 3583 9095 3594 9099 TIME...MOT...LOC 2246Z 252DEG 18KT 3592 9087 $$
3 follow-up statements
635 WWUS54 KMEG 092259 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 559 PM CDT THU SEP 9 2010 ARC075-092309- /O.CAN.KMEG.TO.W.0089.000000T0000Z-100909T2330Z/ LAWRENCE AR- 559 PM CDT THU SEP 9 2010 ...THE TORNADO WARNING FOR SOUTHEASTERN LAWRENCE COUNTY IS CANCELLED... AT 559 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING IS CANCELLED. LAT...LON 3613 9063 3588 9052 3587 9084 3599 9085 TIME...MOT...LOC 2259Z 252DEG 18KT 3594 9079 $$ ARC031-055-092330- /O.CON.KMEG.TO.W.0089.000000T0000Z-100909T2330Z/ CRAIGHEAD AR-GREENE AR- 559 PM CDT THU SEP 9 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTHWESTERN GREENE AND NORTH CENTRAL CRAIGHEAD COUNTIES... AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LANIEVE...OR NEAR BONO...MOVING EAST AT 20 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONO... BROOKLAND...LORADO...STANFORD...FINCH...LANIEVE...DOROTHY... HERNDON...GOOBERTOWN...CROWLEYS RIDGE STATE PARK AND LAKE FRIERSON STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3613 9063 3588 9052 3587 9084 3599 9085 TIME...MOT...LOC 2259Z 252DEG 18KT 3594 9079 $$
886 WWUS54 KMEG 092311 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 611 PM CDT THU SEP 9 2010 ARC031-055-092330- /O.CON.KMEG.TO.W.0089.000000T0000Z-100909T2330Z/ CRAIGHEAD AR-GREENE AR- 611 PM CDT THU SEP 9 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTHWESTERN GREENE AND NORTH CENTRAL CRAIGHEAD COUNTIES... AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HERNDON...OR NEAR LAKE FRIERSON STATE PARK...MOVING EAST AT 20 MPH. A LAW ENFORCEMNET OFFICIAL REPORTED A FUNNEL CLOUD ON HIGHWAY 63 NEAR THE GREENE AND CRAIGHEAD COUNTY BORDER AT 605 PM CDT. IN ADDITION...A SECOND ROTATION HAS BEEN NOTED ON RADAR TO THE SOUTHWEST OF THIS FIRST STORM. THIS STORM WILL ALSO WILL MOVE NORTHEAST TOWARDS BONO AND COULD ALSO PRODUCE A BRIEF TORNADO TOUCHDOWN. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONO... BROOKLAND...LORADO...STANFORD...FINCH...LANIEVE...DOROTHY... HERNDON...GOOBERTOWN...CROWLEYS RIDGE STATE PARK AND LAKE FRIERSON STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3613 9063 3588 9052 3587 9084 3599 9085 TIME...MOT...LOC 2308Z 252DEG 18KT 3595 9074 $$
387 WWUS54 KMEG 092321 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 621 PM CDT THU SEP 9 2010 ARC031-055-092330- /O.CON.KMEG.TO.W.0089.000000T0000Z-100909T2330Z/ CRAIGHEAD AR-GREENE AR- 621 PM CDT THU SEP 9 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTHWESTERN GREENE AND NORTH CENTRAL CRAIGHEAD COUNTIES... AT 622 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED NEAR LAKE FRIERSON STATE PARK...MOVING EAST AT 20 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONO... BROOKLAND...LORADO...STANFORD...FINCH...LANIEVE...DOROTHY... HERNDON...GOOBERTOWN...CROWLEYS RIDGE STATE PARK AND LAKE FRIERSON STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3613 9063 3588 9052 3587 9084 3599 9085 TIME...MOT...LOC 2322Z 252DEG 18KT 3597 9066 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Sep 9, 2:14 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Sep 9, 2:14 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
214 PM CDT THU SEP 9 2010
.DISCUSSION...
CURRENTLY THE REMNANTS FROM TROPICAL STORM HERMINE HAVE SLOWLY
LIFTED TOWARDS THE NORTHEAST ACROSS THE CWA...WITH ONLY THE
NORTHWEST COUNTIES SEEING PRECIPITATION. TEMPERATURES IN THIS AREA
HAVE REMAINED COOL WITH READINGS IN THE LOW TO MID 70S. FURTHER
SOUTH AND EAST THE AREA WAS SEEING PARTLY TO MOSTLY CLOUDY SKIES
WITH TEMPERATURES RANGING FROM THE LOW 80S TO NEAR 90. A WARM
FRONTAL BOUNDARY SLOWLY LIFTING NORTH WAS DRAPED NEAR INTERSTATE
FORTY.
FOR THE NEXT 24 HOURS THE MOISTURE/PRECIPITATION FROM THE REMNANTS
OF HERMINE WILL CONTINUE TO SEPARATE ITSELF FROM THE CENTER OF
THE CIRCULATION NOW LOCATED OVER SOUTHEAST KANSAS. THE PRECIPITATION
AREA HAS HAD A HARD TIME PROGRESSING EASTWARD...DUE TO LOW LEVEL
DRIER AIR ACROSS THE LOWER OHIO AND MID MISSISSIPPI VALLEY. CLOUD
COVER ON THE SOUTHERN FRINGE ACROSS CENTRAL ARKANSAS HAS ALSO
THINNED IN THE PAST FEW HOURS ALLOWING THE WARM FRONT TO PUSH
NORTHWARD. THUS...KEPT ONLY DEFINITE POPS IN THROUGH MID EVENING
ACROSS PORTIONS OF NORTHEAST ARKANSAS. ALSO INTENSITY OF RAINFALL
ACROSS THE NORTHWEST COUNTIES HAS LOWERED SINCE THIS MORNING SO
HAVE DECIDED TO CANCEL THE FLASH FLOOD WATCH. THE LATEST SHORT
TERM MODELS HAVE PICKED UP ON THIS WEAKENING TREND...AND EVEN
WITH A FEW SCATTERED THUNDERSTORMS EXPECTED...MOST OF THE AREA
WILL SEE LESS THAN AN INCH IN QPF'S THROUGH 06Z. HOWEVER...THIS
AREA IS UNDER A SEE TEXT FOR SEVERE STORMS AS THE WARM FRONT
CONTINUES TO LIFT NORTH. THIS THREAT THOUGH WILL QUICKLY DIMINISH
BY MID EVENING AS THE INSTABILITY WANES.
FRIDAY AND SATURDAY...A SOUTHERLY MOIST FLOW WILL CONTINUE EARLY
IN THE WEEKEND AHEAD OF AN APPROACHING COLD FRONT. NOT TOTALLY
CONVINCED ON GUIDANCE TEMPERATURES IN THE MID 90S FOR FRIDAY AS
UPPER HEIGHTS STAY NEUTRAL AND SOME CLOUD COVER FROM HERMINE WILL
LINGER...ESPECIALLY ACROSS THE NORTH AND EAST. THUS HAVE LOWERED
TEMPERATURES TO THE LOW 90S. HOWEVER...SCATTERED SHOWERS AND
ISOLATED STORMS DURING THE AFTERNOON IS EXPECTED AS DEWPOINTS STAY
IN THE LOW 70S. HEAT INDICES FOR NOW APPEAR WILL STAY BELOW HEAT
ADVISORY CRITERIA. THE COLD FRONT WILL TRANSVERSE THE AREA ON
SATURDAY WITH A CONTINUED CHANCE FOR SHOWERS AND STORMS. A FEW OF
THESE STORMS MAY BE STRONG TO SEVERE AND WILL KEEP MENTION OF THAT
IN THE HWO. MODELS LEANING TOWARDS THE FRONT SLOWING DOWN SATURDAY
NIGHT SO KEPT A SLIGHT THREAT OF RAIN IN ACROSS THE SOUTHERN HALF
OF THE CWA.
SURFACE HIGH PRESSURE WILL USHER IN DRIER AIR FROM THE MIDWEST ON
SUNDAY...HOWEVER TEMPERATURES WILL STILL REMAIN ABOVE AVERAGE FOR
MID SEPTEMBER. LONG RANGE MODELS INDICATE THE REMAINDER OF THE
FORECAST PERIOD TO BE DRY AND TEMPERATURES MAINLY IN THE 80S.
JAB
&&
.AVIATION...
18Z TAF CYCLE
RAIN SHOWERS CONT AT THIS HOUR MAINLY ALONG AND NORTH OF THE WARM
FRONT ASSOC WITH THE REMNANTS OF HERMINE NEAR A LINE FM JBR-
MKL...HEAVIEST PCPN IS TO THE WNW OF JBR. SOME CLEARING IS TO THE
SW OF MEM WHERE TEMPS HAVE RISEN TO THE MID-UPR 80S. THIS CLEARING
AREA IS EXPECTED TO INCR THE POTENTIAL FOR TS THIS AFTERNOON ALONG
AND NEAR THIS BNDRY...WITH CAPES NOW INCR TO ABV 2000 J/KG SW OF
MEM IN AR. GIVIN THIS HAVE DECIDED TO PUT A TEMPO GROUP FOR TS IN AT
MEM FROM 20-23Z...LEFT SHRA IN PREDOMINANT LINE AT JBR BUT ADDED
POTENTIAL FOR VCTS THRU THE 00Z HR...WITH WARM FRONT SITTING
OVR/NEAR JBR CURRENTLY. MKL LEFT VCSH/CB WITH TEMPO FOR SHRA
21-00Z...LEFT OUT VCTS AS FURTHER EAST OF MAIN INSTABILITY...TUP
WILL LIKELY REMAIN S OF TS BUT LEFT CB IN THRU 01Z AS SLIGHT CHC
EXISTS OF TS...MAINLY NORTH.
VFR CONDS EXPECTED TO CONT THRU THE PERIOD WITH MAIN CHC TO SEE
BELOW VFR COMING WITH HEAVIER SHRA/TS THRU 00Z. THOUGHT ABOUT 5-6SM
AT TUP AGAIN AS WITH THIS MORNING BUT WITH INCR IN CLD CVR AND NOT
MUCH PCPN EXPECTED THAT FAR SOUTH LEFT IT OUT.
LEFT IN VCSH OVERNIGHT TO THE NORTH AT JBR AND MKL CLOSER TO LOW
CENTER...BUT TOOK IT OUT BY 09Z AT MEM/LEFT OUT AT TUP...BROUGHT IT
BACK AT 15Z ALL LOCATIONS SW TROF MOVES BY AND THE REMNANTS OF
HERMINE MOV N OF CWA...AND GFS/NAM BOTH SHOW POTENTIAL FOR SHRA AS
THIS PASSES FRI MORNING.
NGU
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 73 93 77 94 / 40 30 20 50
MKL 65 89 72 91 / 50 40 20 50
JBR 70 90 73 89 / 60 30 20 50
TUP 71 93 73 93 / 20 20 10 40
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CLAY-GREENE-LAWRENCE-
RANDOLPH.
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DUNKLIN-PEMISCOT.
MS...NONE.
TN...NONE.
&&Hazardous weather outlook, Sep 9, 2:23 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 223 PM CDT THU SEP 9 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-102130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 223 PM CDT THU SEP 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THEIR IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING WEST OF A KENNETT MISSOURI...TO A MARIANNA ARKANSAS LINE. STORMS DEVELOPING IN THE VICINITY OF A LIFTING WARM FRONT MAY BEGIN TO ROTATE. THUS A WEAK TORNADO THREAT IS PRESENT IN THIS REGION. THE THREAT WILL QUICKLY DIMINISH BY MID EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES FROM THE NORTH. DAMAGING WIND IS THE MAIN THREAT...BUT LARGE HAIL WILL IS ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY THIS EVENING OVER EASTERN ARKANSAS AND DUNKLIN COUNTY IN THE MISSOURI BOOTHEEL. SPOTTER ACTIVATION MAY ALSO BE NEEDED ACROSS THE ENTIRE MIDSOUTH ON SATURDAY. JAB
In the hours before
Special weather statement, Sep 9, 4:25 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 425 PM CDT THU SEP 9 2010 ARZ008-017-092215- RANDOLPH AR-LAWRENCE AR- 425 PM CDT THU SEP 9 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 515 PM CDT FOR... LAWRENCE COUNTY IN EASTERN ARKANSAS... EXTREME SOUTH CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 50 MPH WAS LOCATED 3 MILES NORTHWEST OF STRAWBERRY AT 425 PM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR BLACK ROCK...HOXIE...LAKE CHARLES STATE PARK AND WALNUT RIDGE... SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Sep 9, 5:33 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 533 PM CDT THU SEP 9 2010 ARZ008-017-018-026-092315- CRAIGHEAD AR-RANDOLPH AR-GREENE AR-LAWRENCE AR- 533 PM CDT THU SEP 9 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 615 PM CDT FOR... NORTH CENTRAL CRAIGHEAD COUNTY IN EASTERN ARKANSAS... WESTERN GREENE COUNTY IN EASTERN ARKANSAS... EASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS... SOUTH CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES SOUTHEAST OF HOXIE AT 533 PM CDT...MOVING EAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRAIGHEAD...GREENE...LAWRENCE AND RANDOLPH COUNTIES... INCLUDING LOCATIONS NEAR BLACK ROCK...BONO...BROOKLAND...CROWLEYS RIDGE STATE PARK...HOXIE...LAKE FRIERSON STATE PARK...PARAGOULD AND WALNUT RIDGE...SHOULD MONITOR THIS STORM CLOSELY.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 3:45 AM CDT | Flash Flood Watch | MEG | Clay, Greene, Lawrence, Randolph | 11 hr |
| Sep 9, 6:29 PM CDT | Tornado Warning | MEG | Craighead, Greene | 28 min |
Nearby
Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.